MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH FLEXI-SET CUFFED 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. RUSCH FLEXI-SET CUFFED 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 504570
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the cuff and the pilot balloon seem to be transferring the air between each other.The pilot balloon doesn't retain any air, and ett cuff started to deflate while in patient.Customer went a different direction to complete the procedure." no patient injury or consequence reported, no medical intervention required.The patient's status is reported as "fine.".

Brand Name
RUSCH FLEXI-SET CUFFED 7.0MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25669503
Report Number8040412-2026-00099
Device Sequence Number12172065
Product Code BTR
UDI-Device Identifier04026704547616
UDI-Public(01)04026704547616(11)251123(17)301031(10)40E25L4530(21)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number504570
Device Lot Number40E25L4530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown